# SDR DALA2024093009509

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 17,153 hours, 2,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3406 3L CABIN DOOR WILL NOT DISARM. CORRECTIVE ACTION: CLEANED SHOES & OPS CHK 3L DOOR PER A330 AMM52-10. OPS CHK OK. (4283727)
